# SDR YENA201708200675

- Difficulty date: August 20, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N943JT
- Make and model: Airbus A321-231
- Aircraft serial: 6326
- Aircraft time: 12,605 hours, 2,397 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculaton Fan
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODORS IN CABIN AND COCKPIT DURING TAKE OFF AND INITIAL DECENT.  TROUBLESHOT AND FOUND ODOR FROM RECIRCULATION FILTERS. R & R RECIRCULATION FILTERS IAW AMM 21-21-41. NO SMELL NOTED FROM ENGINE AND APU BLEED. COMPLIED WITH INFO NOTICE 2017-T015A SECT B TABLE 1. AIRCRAFT IS OK FOR SERVICE.
